Aarhus University Seal

Laplacians on quotients of Cauchy-Riemann complexes and Szegö map for L2-harmonic forms

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Genkai Zhang, Chalmers Tekniska Högskola, Sweden
  • Bent Ørsted
  • Department of Mathematical Sciences
Original languageEnglish
JournalIndagationes Mathematicae
IssueNew Series no. 3-4
Pages (from-to)639-653
Publication statusPublished - 2005

See relations at Aarhus University Citationformats

ID: 2126392